# SDR MWE2008F00041

- Difficulty date: September 8, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N919ME
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CBAB110001
- Condition: Failed
- Location: Lt Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LAVATORY SMOKE DETECTOR DID NOT WORK DURING FUNCTION TEST. REMOVED AND REPLACED SMOKE DETECTOR. (K)
